MAUDE Adverse Event Report: BAUSCH + LOMB INC. ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB INC. ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number ETN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypopyon (1913); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that 1 day after implantation of an intraocular lens (iol) into the right eye, the patient presented with hypopyon 1mm, decreased visual acuity and anterior chamber fibrin.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).Cultures were taken and the results were negative.The patient was given an antibiotic injection.In the surgeon¿s opinion, the most likely cause of the event is tass.Patient outcome is reported to be good.

Brand Name
ENVISTA ENVY TORIC HYDROPHOBIC ACRYLIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21865492
Report Number0001313525-2025-00063
Device Sequence Number17317490
Product Code MFK
UDI-Device Identifier10757770641519
UDI-Public(01)10757770641519(17)270930(11)241026(10)3Q29214
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETN
Device Catalogue NumberETNU200+240
Device Lot Number3Q29214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale